Alert archive / New York / Areal Flood Advisories in 2016
Areal Flood Advisory 1, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood advisory at Feb 25, 2016, 7:47 PM EST for Lewis County, New York. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 7:47 PM EST (00:47 UTC)
- Expired
- Feb 26, 2016, 5:45 AM EST
- In force
- 10 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 44 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- -88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
724
WGUS81 KBUF 260047
FLSBUF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE BUFFALO NY
747 PM EST THU FEB 25 2016
NYC049-261045-
/O.NEW.KBUF.FA.Y.0001.160226T0047Z-160226T1045Z/
/00000.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS NY-
747 PM EST THU FEB 25 2016
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* FLOOD ADVISORY FOR...
AN ICE JAM IN...
SOUTHEASTERN LEWIS COUNTY IN CENTRAL NEW YORK...
* UNTIL 545 AM EST FRIDAY
* AT 739 PM EST...THERE WAS AN ICE JAM LOCATED ON MOOSE RIVER NEAR
THE BORDER OF LEWIS...ONEIDA...AND HERKIMER COUNTIES. THIS IS
CAUSING WATER TO BACK UP BEHIND IT...WITH FLOODING ON MOOSE RIVER
ROAD POSSIBLE. IF THE ICE JAM BREAKS FREE...IT COULD JAM AGAIN AND
IMPACT OTHER PORTIONS OF MOOSE RIVER ROAD EXTENDING EAST INTO
LEWIS COUNTY. REMEMBER...NEVER CROSS FLOODED ROADWAYS SINCE WATER
MAY BE DEEPER THAN IT LOOKS.
LAT...LON 4361 7512 4359 7517 4358 7526 4363 7528
4366 7512 4361 7511
$$
APFFEL1 follow-up statement
171
WGUS81 KBUF 261023
FLSBUF
FLOOD ADVISORY
NATIONAL WEATHER SERVICE BUFFALO NY
523 AM EST FRI FEB 26 2016
NYC049-261030-
/O.CAN.KBUF.FA.Y.0001.000000T0000Z-160226T1045Z/
/00000.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS NY-
523 AM EST FRI FEB 26 2016
...THE FLOOD ADVISORY FOR AN ICE JAM HAS BEEN CANCELLED FOR
SOUTHEASTERN LEWIS COUNTY...
THE HIGH WATER ON THE MOOSE RIVER NEAR MCKEEVER HAS RECEDED AND IS
NO LONGER EXPECTED TO POSE A THREAT. WATER DOWNSTREAM FROM THE
ONEIDA COUNTY BORDER COULD JAM AGAIN THOUGH...SO PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.
LAT...LON 4361 7512 4359 7517 4358 7526 4363 7528
4366 7512 4361 7511
$$
RSHWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood advisory went out at Feb 25, 6:29 PM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Feb 25, 6:29 PM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
629 PM EST THU FEB 25 2016
.SYNOPSIS...
A COLDER AIRMASS WILL FLOW ACROSS THE EASTERN GREAT LAKES REGION
TONIGHT AND TOMORROW...WITH WIDESPREAD LIGHT SNOW TRANSITIONING TO
LAKE EFFECT SNOW SOUTHEAST OF THE LAKES. BELOW NORMAL TEMPERATURES
WILL OCCUR OVER THE EASTERN GREAT LAKES REGION UNTIL SATURDAY WHEN
SOUTHERLY WINDS START A PROGRESSIVELY MILDER REGIME. A FEW LIGHT
RAIN OR SNOW SHOWERS MAY LINGER EAST OF LAKE ONTARIO
SATURDAY...OTHERWISE DRY THIS WEEKEND WITH WARMTH PEAKING SUNDAY
WITH WELL ABOVE NORMAL TEMPERATURES.
&&
.NEAR TERM /THROUGH FRIDAY/...
WATER VAPOR IMAGERY EARLY THIS EVENING DISPLAYS A SHORTWAVE
TROUGH OF LOW PRESSURE NOW PASSING OVER THE REGION...WITH A
DEEPENING SURFACE LOW NOW ACROSS NORTHERN NEW ENGLAND. CYCLONIC
FLOW ASSOCIATED WITH THIS UPPER LEVEL LOW...COUPLED WITH COLD AIR
ADVECTION AND ABUNDANT MOISTURE IN THE LOWER TROPOSPHERE HAS
GENERATED AN AREA OF SNOW WHICH IS MOVING ACROSS THE REGION. RADAR
SHOWS THE BACK EDGE OF THIS EXTENDING FROM NIAGARA FALLS TO
BUFFALO TO DUNKIRK...WITH THE AREA EXPECTED TO CONTINUE ITS
EASTWARD MOVEMENT THIS EVENING. BEHIND THIS...THINGS WILL
TRANSITION TO A NORTHWEST FLOW LAKE EFFECT REGIME WITH SNOW
SHOWERS MORE SPOTTY IN NATURE.
ADDITIONAL ACCUMULATION THIS EVENING WILL BE LESS THAN AN INCH
WITH THE SHORTWAVE...WITH A BIT MORE SOUTHEAST OF LAKE ERIE WHERE
LOCAL TERRAIN ENHANCEMENTS AND LIMITED LAKE EFFECT SNOW WILL BRING
ANOTHER 2 TO 4 INCHES OF SNOW OVERNIGHT...MAINLY ACROSS THE
BOSTON HILLS AND THE CHAUTAUQUA RIDGE. A COUPLE INCHES IS ALSO
POSSIBLE SOUTHEAST OF LAKE ONTARIO...AND ON THE TUG HILL.
LATER THIS EVENING...SOUTH AND SOUTHEAST OF LAKE ONTARIO AS 850 HPA
TEMPERATURES TUMBLE BELOW MINUS 15C COUPLED WITH WEAK LAKE
INSTABILITY THE SYNOPTIC SNOWS WILL TRANSITION TO LAKE EFFECT SNOW.
AS MENTION DRIER AIR WILL BE REACHING THE LOWER LAKES AND THIS ALONG
WITH THE WEAK LAKE INSTABILITY WILL LIMIT LAKE EFFECT SNOWS...BUT AN
ADDITIONAL INCH OR TWO OF LAKE EFFECT SNOW IS POSSIBLE THROUGH
FRIDAY...THIS ON TOP OF THE SYNOPTIC SNOWS. THOUGH LAKE SNOWS WILL
BE POSSIBLE ANYWHERE ALONG THE SOUTHERN SHORELINE...GREATEST SNOW
ACCUMULATION WILL BE FOCUSED IN THE EASTERN MONROE TO OSWEGO
CORRIDOR.
WEAK LAKE EFFECT SNOW IS EXPECTED AT TIMES SOUTHEAST OF LAKE ERIE AS
WELL TOMORROW. THE BEST CHANCE FOR ACCUMULATING SNOW MAY BE LATE IN
THE DAY SATURDAY WHEN AS WINDS BACK SOME AN UPSTREAM CONNECTION TO
LAKE HURON MAY BRING A LIGHT BAND OF SNOW ACROSS THE WESTERN
SOUTHERN TIER...AGAIN WITH MINOR ACCUMULATION OF AN INCH OR SO.
TEMPERATURES TONIGHT WITH THE COLD AIR ADVECTION WILL DROP BACK INTO
THE TEENS SOUTH OF LAKE ONTARIO AND SINGLE DIGITS ACROSS THE NORTH
COUNTRY WHERE SOME LATE CLEARING IS POSSIBLE. HIGHS TOMORROW WILL
STRUGGLE INTO THE LOWER 20S.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
SLOWLY RISING HEIGHTS ALOFT AND HIGH PRESSURE ACROSS THE OHIO VALLEY
NOSING INTO THE FORECAST AREA WILL LEAD TO SLOWLY WARMING
TEMPERATURES AND DRYING TREND ACROSS THE FORECAST AREA THROUGH THE
WEEKEND.
INITIALLY FRIDAY NIGHT INTO SATURDAY... SOME LINGERING LAKE
CLOUDINESS AND ISOLATED/SCATTERED SNOW SHOWERS IN THE LINGERING COLD
AIR WILL DRIFT NORTHWARD TO KBUF/KIAG/KART OFF BOTH LAKES ERIE AND
ONTARIO AS HIGH PRESSURE NOSES IN. HOWEVER... WITH EXTREMELY LIMITED
MOISTURE AND LOW (LESS THAN 5KFT) CAPPING INVERSION HEIGHTS AND SNOW
FROM THE LAKES WILL BE VERY LIGHT AND WILL MAINLY PRODUCE AN AREA OF
LAKE CLOUDS. OTHERWISE... MAINLY DRY CONDITIONS WITH MOSTLY CLOUDY
SKIES WILL BE IN PLACE. THE COMBINATION OF HIGH PRESSURE NOSING INTO
TO OUR SOUTH AND A COLD FRONT CROSSING ONTARIO WILL RESULT IN A
TIGHTENING PRESSURE GRADIENT ACROSS THE AREA... WHICH WILL MEAN A
WINDIER DAY SATURDAY. WINDS ACROSS THE NIAGARA FRONTIER... NEAR THE
SAINT LAWRENCE AND ALONG THE LAKE SHORES WILL LIKELY RUN 20 TO 25
MPH WITH SOME GUSTS UP TO 40 MPH. INLAND FROM THE LAKES... INCLUDING
THE SOUTHERN TIER... WILL BE MORE SHELTERED FROM THE WIND WITH GUSTS
ONLY UP TO 25 MPH. TEMPERATURES WILL BE RISING FROM THE TEENS FRIDAY
NIGHT INTO THE 30S TO NEAR 40 BY SATURDAY AFTERNOON AS WARMER AIR
MOVES IN ALOFT AND BOUNDARY LAYER BECOMES MORE WELL-MIXED BY THE
AFTERNOON.
BY SATURDAY NIGHT INTO SUNDAY... A STALLED FRONTAL BOUNDARY WILL BE
IN PLACE NORTH OF LAKE ONTARIO AND NEAR THE SAINT LAWRENCE RIVER
VALLEY. THIS WILL CONTINUE TO PROMOTE SOME ISOLATED/SCATTERED SNOW
SHOWERS ALONG THE WEAKENING BOUNDARY EAST OF LAKE ONTARIO...
WARRANTING JUST SOME LOW CHANCE POPS... WITH MAINLY DRY CONDITIONS
SOUTH OF LAKE ONTARIO. SUNDAY WILL REMAIN BREEZY TO WINDY...
ESPECIALLY AS THE NEXT CLIPPER LOW APPROACHES FROM THE WEST LATER IN
THE DAY... INCREASING THE PRESSURE GRADIENT ACROSS THE REGION SOME
MORE IN THE WARM ADVECTION. TEMPERATURES WILL SURGE INTO THE 40S TO
NEAR 50 SOUTH OF LAKE ONTARIO... AND INTO THE UPPER 30S EAST OF LAKE
ONTARIO IN THE WARM ADVECTION REGIME. THERE IS A BETTER CHANCE FOR
SOME SUN TO BREAK THROUGH THE CLOUDS ON SUNDAY AS STRONGER SOUTHERLY
DOWNSLOPE FLOW HELPS TO ERODE THE LOW-LEVEL MOISTURE. THE MAIN
LIMITING FACTORS FOR SUNSHINE WILL BE IN THE NORTH COUNTRY WHICH
WILL REMAIN CLOSER TO THE WEAK SURFACE FRONT AND ANY HIGH CLOUDS
THAT MOVE INTO THE REGION IN ADVANCE OF THE NEXT CLIPPER LOW. THE
NORTH COUNTRY COULD STILL SEE AN ISOLATED/SCATTERED SNOW SHOWER ON
SUNDAY.
A DEEPENING LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN ONTARIO
AND QUEBEC SUNDAY NIGHT DRAGGING A COLD FRONT ACROSS THE REGION.
THIS WILL BRING SCATTERED TO NUMEROUS RAIN SHOWERS ACROSS THE REGION
EARLY IN THE NIGHT... AND WILL FINISH AS SOME ISOLATED/SCATTERED WET
SNOW SHOWERS AS COLDER AIR INFILTRATES THE REGION IN THE WAKE OF THE
FRONT. SUNDAY NIGHT INTO EARLY MONDAY WILL ALSO BE FAIRLY WIND WITH
SOME GUSTS OVER 40 MPH COMMON ACROSS THE TYPICAL LAKE SHORES AND
LAKE PLAINS LOCATIONS.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A PROGRESSIVE...LOW AMPLITUDE FLOW IS EXPECTED ACROSS THE LOWER 48
DURING THIS PERIOD. THIS SHOULD ALLOW US TO EXPERIENCE NEAR TO
SLIGHTLY ABOVE NORMAL TEMPERATURES WHILE A NEAR ZONAL FLOW OVER THE
LOWER GREAT LAKES WILL FAVOR GENERALLY NUISANCE WEATHER EVENTS.
THIS WILL CHANGE AS WE PUSH DEEPER INTO THE WEEK THOUGH...AS THE
MAJORITY OF THE GFS AND ECMWF ENSEMBLES ARE SUGGESTING THAT ANOTHER
SIGNIFICANT SOUTHERN STREAM STORM SYSTEM WILL EVOLVE OVER THE CENTER
OF THE COUNTRY. OUR REGION COULD START TO FEEL THE EFFECTS FROM THIS
SYSTEM BY WEDNESDAY. FROM THIS FAR VANTAGE POINT...THIS SYSTEM LOOKS
VERY FAMILIAR TO THE ONE THAT JUST PRODUCED A SOAKING RAIN FOR THE
REGION. THE MAIN IMPACT FROM THIS SYSTEM WOULD COME BETWEEN
WEDNESDAY AND THURSDAY. STAY TUNED.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
SYNOPTIC SNOW WILL END ABRUPTLY FROM W-E THIS EVENING WITH MOST
LOCATIONS IMPROVING TO MVFR CONDITIONS ONCE THE SNOW ENDS. THERE
WILL BE SOME LAKE EFFECT SNOW SOUTHEAST OF THE LAKES
TONIGHT...MOST OF WHICH WILL NOT IMPACT TAF SITES. THERE IS A
CHANCE THIS WILL IMPACT JHW/ROC WITH IFR CONDITIONS AT
TIMES...BUT EXPECT PRIMARILY MVFR CONDITIONS OVERNIGHT DUE TO
LAKE EFFECT CLOUDS BLO 3K FT.
ON FRIDAY...DRIER AIR WILL GRADUALLY BUILD INTO THE REGION WHICH
WILL ALLOW CIGS TO LIFT AND EVENTUALLY SCATTER. THIS SUPPORTS A
MVFR-VFR TREND...BUT TIMING THIS IS A FORECAST CHALLENGE.
OUTLOOK...
FRIDAY NIGHT...MVFR IN LINGERING LAKE EFFECT SNOW SOUTHEAST OF THE
LAKES...OTHERWISE MAINLY VFR.
SATURDAY...VFR/MVFR WITH A CHANCE OF SNOW SHOWERS EAST OF LAKE
ONTARIO.
SUNDAY...VFR/MVFR WITH A CHANCE OF RAIN AND SNOW SHOWERS EAST OF
LAKE ONTARIO.
SUNDAY NIGHT AND INTO MONDAY...MVFR/IFR WITHIN A
CHANCE OF RAIN AND SNOW SHOWERS.
TUESDAY...MVFR/VFR WITHIN A CHANCE OF RAIN/SNOW.
&&
.MARINE...
A BRISK NORTHWESTERLY FLOW OF COLDER AIR WILL CONTINUE TO
SPREAD ACROSS THE LOWER LAKES REGION TONIGHT AND WILL CONTINUE THE
SMALL CRAFT CONDITIONS ON THE LAKES AND RIVER. AS THIS COLD AIR
ADVECTION WEAKENS AND SURFACE WINDS DIMINISH FRIDAY EXPECT AN
IMPROVEMENT TO LAKE CONDITIONS WITH THE SCA ENDING THROUGH THE DAY
AND NIGHT FRIDAY FROM WEST TO EAST.
LOOKING A BIT FURTHER AHEAD FOR THE UPCOMING WEEKEND...A BRISK
SOUTHWESTERLY FLOW IS ANTICIPATED TO OVERSPREAD THE REGION ON
SATURDAY...WHICH WILL LIKELY NECESSITATE ANOTHER ROUND OF SMALL
CRAFT ADVISORIES.
&&
.HYDROLOGY...
THE BLACK RIVER IS EXPECTED TO CREST ABOVE ACTION STAGE BUT BELOW
FLOOD STAGE...WITH THE CREST AT BOONVILLE EXPECTED TO BE
TONIGHT AND NOT UNTIL SATURDAY AT WATERTOWN. THIS MAY CAUSE MINOR
ISSUES IN THE FLATS...BUT NO SIGNIFICANT FLOODING. THE OTHER
CONCERN IN THE EASTERN LAKE ONTARIO REGION IS ICE JAMS...WITH AN
ICE JAM ON THE MOOSE RIVER LOCATED NEAR MCKEEVER. THERE MAY BE
OTHER ICE JAMS IN RURAL AREAS AWAY FROM GAUGES. ANY ICE JAMS
APPEAR TO BE PRIMARILY IMPACTING RURAL LOCATIONS...PRESENTING A
LOW RISK FOR FLOODING. RELAY ANY REPORTS OF FLOODING TO THE
NATIONAL WEATHER SERVICE.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR NYZ019-020-
085.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EST FRIDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY UNTIL 10 AM EST FRIDAY FOR
LOZ030.
SMALL CRAFT ADVISORY UNTIL 10 PM EST FRIDAY FOR LOZ042-043.
SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR LOZ044-
045.
&&
SYNOPSIS...THOMAS
NEAR TERM...APFFEL/THOMAS
SHORT TERM...CHURCH
LONG TERM...CHURCH/RSH
AVIATION...APFFEL
MARINE...THOMASHazardous weather outlook, Feb 25, 5:42 PM EST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 542 PM EST THU FEB 25 2016 NYZ001>007-010>014-021-262245- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-ALLEGANY- 542 PM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019-020-085-262245- CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 542 PM EST THU FEB 25 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-262245- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 542 PM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ008-262245- LEWIS- 542 PM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TONIGHT. HIGH FLOWS ON THE BLACK RIVER MAY CAUSE MINOR ISSUES IN THE FLATS. THE BLACK RIVER IS NOT EXPECTED TO REACH FLOOD STAGE. ALSO...THERE IS AN ICE JAM ON THE MOOSE RIVER NEAR MCKEEVER...WITH A POTENTIAL FOR OTHER ICE JAMS TO FORM. THESE WILL PRIMARILY IMPACT RURAL LOCATIONS...POSING A SMALL RISK FOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF APFFEL
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:56 AM EST | Gale Watch | BUF | 9 hr | |
| Feb 26, 12:38 PM EST | Wind Advisory | BUF | Cattaraugus, Chautauqua, Erie, Genesee, Jefferson, Monroe and 3 more | 30 hr |
| Feb 26, 12:49 PM EST | Gale Warning | BUF | 30 hr | |
| Feb 26, 12:49 PM EST | Small Craft Advisory | BUF | 4 days |
Nearby
Areal Flood Advisories in New York, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.